IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/367

Title: CAPS in Z(2,n)
Authors: Kurz, Sascha
Keywords: Caps
Arcs
Affine Geometry
Collinearity
Integer Programming
Rings
Complete Caps
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 2, (2009), 159p-178p
Abstract: We consider point sets in (Z^2,n) where no three points are on a line – also called caps or arcs. For the determination of caps with maximum cardinality and complete caps with minimum cardinality we provide integer linear programming formulations and identify some values for small n.
URI: http://hdl.handle.net/10525/367
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 2

Files in This Item:

File Description SizeFormat
sjc084-vol3-num2-2009.pdf212.15 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback